Menu
 
Research menu
Jump to menu

Publications:  Dr Ivan Tomasic

TOMASIC I, Wibmer M(2018). Strongly étale difference algebras and Babbitt’s decomposition. Journal of Algebra
10.1016/j.jalgebra.2018.02.017
https://qmro.qmul.ac.uk/xmlui/handle/123456789/35166
Tomaši¿ I(2018). Direct twisted Galois stratification. Annals of Pure and Applied Logic vol. 169, (1) 21-53.
10.1016/j.apal.2017.07.002
https://qmro.qmul.ac.uk/xmlui/handle/123456789/25252
Tomaši¿ I(2016). Twisted galois stratification. Nagoya Mathematical Journal vol. 222, 1-60.
10.1017/nmj.2016.9
https://qmro.qmul.ac.uk/xmlui/handle/123456789/12506
TOMASIC I(2015). Galois stratification and ACFA. Annals of Pure and Applied Logic
10.1016/j.apal.2015.01.001
https://qmro.qmul.ac.uk/xmlui/handle/123456789/6603
TOMASIC I(2013). A twisted theorem of Chebotarev. Proc. London Math. Soc. vol. 2013, Article pdt034,
10.1112/plms/pdt034
Tomasic I(2011). Twisted Galois stratification. CR MATH vol. 349, (15-16) 827-830.
10.1016/j.crma.2011.07.018
TOMASIC I, Majid S(2011). On braided zeta functions. Bull. Math. Sci. vol. 1, (2) 379-396.
10.1007/s13373-011-0006-3
Tomasic I(2009). Fields with measure and automorphism. B LOND MATH SOC vol. 41, 429-440.
10.1112/blms/bdp013
Tomasic I(2009). A twisted theorem of Chebotarev. CR MATH vol. 347, (7-8) 385-388.
10.1016/j.crma.2009.02.015
Tomasic I(2006). Independence, measure and pseudofinite fields. SEL MATH-NEW SER vol. 12, (2) 271-306.
10.1007/s00029-006-0023-3
Ryten M, Tomasic I(2005). ACFA and measurability. SEL MATH-NEW SER vol. 11, (3-4) 523-537.
10.1007/s00029-005-0018-0
Tomasic I(2004). A new Weil cohomology theory. B LOND MATH SOC vol. 36, 663-670.
10.1112/S0024609304003431
Ben-Yaacov I, Tomasic I, Wagner F(2004). Constructing an almost hyperdefinable group. Journal of Mathematical Logic vol. 4, (2) 181-212.
Tomasic I(2004). Exponential sums in pseudofinite fields and applications. ILLINOIS J MATH vol. 48, (4) 1235-1257.
10.1215/ijm/1258138509
TOMASIC I, Wagner FO(2003). Applications of the group configuration theorem in simple theories. Journal of Mathematical Logic vol. 3, 239-255.
10.1142/S0219061303000261
Grossberg R, Kolesnikov A, Tomasic I, Van Dieren M(2003). The equality S1=D=R. MATH LOGIC QUART vol. 49, (2) 115-128.
10.1002/malq.200310012
Ben-Yaacov I, Tomasic I, Wagner FO(2002). The group configuration in simple theories and its applications. B SYMB LOG vol. 8, (2) 283-298.
10.2178/bsl/1182353874
Return to top